# SDR IPXA2016061804768

- Difficulty date: June 7, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 17,071 hours, 10,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: A5381283520000
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5YR, MAIN CARGO DECK RT SIDE OVERWING BOX FRAME 43 FLOOR SUPPORT IS BENT.  REWORKED CROSSBEAM IAW EO A300-5310-61008-B.
